Geodesic Mappings of Spaces with Affne Connnection onto Generalized Ricci Symmetric Spaces

dc.contributor.author Березовський, Володимир Євгенійович
dc.date.accessioned 2019-12-11T16:41:27Z
dc.date.available 2019-12-11T16:41:27Z
dc.date.issued 2019
dc.description.abstract The presented work is devoted to study of the geodesic mappings of spaces with affne connection onto generalized Ricci symmetric spaces. We obtained a fundamental system for this problem in a form of a system of Cauchy type equations in covariant derivatives depending on no more than 12 n2(n + 1) + n real parameters. Analogous results are obtained for geodesic mappings of manifolds with affne connection onto equiaffne generalized Ricci symmetric spaces. uk_UA
dc.identifier.citation Berezovski V.E., Mikeˇs J., R´yparov´a L. Geodesic Mappings of Spaces with Affne Connnection onto Generalized Ricci Symmetric Spaces // Filomat 33:14 (2019), 4475–4480 uk_UA
dc.identifier.issn 0354-5180 (Print), 2406-0933 (Online)
dc.identifier.uri http://lib.udau.edu.ua/handle/123456789/6933
dc.language.iso en uk_UA
dc.publisher Published by Faculty of Sciences and Mathematics, University of Niˇs, Serbia uk_UA
dc.subject Ricci manifolds uk_UA
dc.subject Cauchy type equations uk_UA
dc.title Geodesic Mappings of Spaces with Affne Connnection onto Generalized Ricci Symmetric Spaces uk_UA
dc.type Стаття uk_UA
Файли
Вихідний пакет
Зараз показується 1 - 1 з 1
Немає доступних мініатюр
Ім'я:
33-14-13-10651.pdf
Розмір:
229.88 KB
Формат:
Adobe Portable Document Format
Опис:
Набір ліцензій
Зараз показується 1 - 1 з 1
Немає доступних мініатюр
Ім'я:
license.txt
Розмір:
13.01 KB
Формат:
Item-specific license agreed upon to submission
Опис: